MathSciNet Relay Station
MathSciNet bibliographic data
MR1680903 (2001f:62032) 62G10 (65C60)
Liang, Jia-Juan; Fang, Kai-Tai; Hickernell, Fred J.; Li, Runze Testing multivariate uniformity and its applications. Math. Comp. 70 (2001), no. 233, 337–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement